How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1379
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I was diagnosed as bipolar years ago and I,m now feeling the

Customer Question

I was diagnosed as bipolar years ago and I,m now feeling the side effects.More recently an upset tummy.Always had a dry mouth and tremors in the hands started a few years ago.I,m 66 years of age and I guess you,ll want a list of my medications.
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. Are you stating that you are feeling the side effects of your medications? What medications and doses are you currently taking and for how long have you been taking each medication?

Customer: replied 1 year ago.
The medications are lithium 750mg efexor 300mg vytorin 10/80mg diabex 1000mg tegretol 600mg lipidil 145mg seroquel 600mg and hypnodorm 2mg.As you can see the seroquel caused me to get diabetes.About 15 years ago I just couldn,t fall asleep and the resulting anxiety was really severe.Hence the seroquell and the hypnodorm.
Expert:  Dr. Z replied 1 year ago.

I am going to opt out of your question at this time as I have to get to a meeting. Another expert will take your question. Good luck.

Customer: replied 1 year ago.
Thats ok thanks anyway.
Customer: replied 1 year ago.
Is your answer to make an appointment with my psychiatrist.I was hoping for a second opinion.
Customer: replied 1 year ago.
Dr Z.Apart from telling me you are opting out of my question I haven.t heard from you .
Customer: replied 1 year ago.
You haven,t answered my question at all.There are no comments regarding my medication.I understand that hypnodorm is banned in the USA,are you aware of this.